Alert archive / Maryland / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 12, 2016, 3:24 PM EDT for Cecil County, Kent County, Maryland. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2016, 3:24 PM EDT (19:24 UTC)
- Expired
- Aug 12, 2016, 4:15 PM EDT
- In force
- 51 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Cecil County, MD, Kent County, MD
The radar
The Dover AFB radar (KDOX), 84 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 7.4 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 756 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 1172 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
455
WWUS81 KPHI 121924
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
324 PM EDT FRI AUG 12 2016
MDZ008-012-122015-
CECIL-KENT-
324 PM EDT FRI AUG 12 2016
...A STRONG THUNDERSTORM WILL AFFECT CECIL AND NORTHERN KENT
COUNTIES...
AT 323 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEWTOWN...OR 10 MILES
SOUTH OF ABERDEEN PROVING GROUND...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3926 7622 3929 7617 3932 7618 3934 7616
3933 7614 3937 7611 3937 7606 3943 7599
3946 7601 3952 7598 3955 7603 3955 7608
3961 7613 3967 7606 3969 7580 3927 7577
3924 7601 3921 7605 3917 7627
TIME...MOT...LOC 1923Z 252DEG 23KT 3932 7621
$$
JJMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 12, 3:09 PM EDT, 15 minutes earlier.
Area forecast discussion, Aug 12, 3:09 PM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
309 PM EDT FRI AUG 12 2016
.SYNOPSIS...
The summertime Bermuda high pattern will remain well established
over the mid-Atlantic region for this weekend. This will maintain
very hot and humid conditions over the area. A weak frontal system
is forecast to slide south into the region early next week providing
only slight relief. Scattered showers and thunderstorms will likely
develop each afternoon and evening.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Remainder of this afternoon...not easy to be sure but use current
radar and cu fields for trends. Convection at 19z in e Pa and n
1/2 NJ is the primary action through 21z and so far, not very
impressive. Capping seemingly limiting development, so far, vcnty
KPHL. These smaller showers and iso tstms moving ene. TPHL showing
gust potential to near 35 kt in a heavier shower.
Expect any big tstorms to turn ese.
Otrw its hot.
MAX Heat index through 2PM 109 PHL/PNE, 105 RDG/TTN/ABE/ACY/GED,
103 SMQ/12N, 108 at FWN might a touch high but at least FWN has
rts. 107 MIV/WWD, 106 ILG.
The primary threat with these afternoon evening storms aside from
lightning will once again be very localized poor drainage or flash
flooding. The storm motion will be slightly faster than yesterday
but PWATs will be similar to yesterday (around 2.0-2.25 inches).
Tonight...With such a warm and humid airmass in place, there is a
potential for showers and thunderstorms to persist well into the
night though generally the intensity and coverage of convection
should wane late in the evening and especially overnight. The
highest PoPs are forecast for eastern PA and central/northern NJ
where model consensus pegs the broad zone of lift to reside at
this latitude.
Another muggy night is in store for tonight with temperatures
struggling to fall below 80F in the urban I-95 corridor and in the
coastal plain. Lows in the low to mid 70s are expected farther north
along the I-78 and I-80 corridors...still not comfortable weather to
sleep in without A/C.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
Hotter than today with mostly sunny skies. Southwest wind gusting
15-20 mph in the afternoon.
Converting much of the watch to a warning with the 330 PM package.
Convection tomorrow... probably axised a little further northwest
than that of this afternoon. TT in the lower 50s so hailers along
with gust 40 kt and torrential downpours, mainly nw of I95.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
The present heat wave will continue through the weekend and into
early next week. Scattered showers and tstms will be around each
day with a better concentration Tue as a weak cold front crosses
the area. Temperatures and dew points will only be a few degrees
less behind the front, but conditions will feel a bit better by
mid-week. Temperatures may further moderate back to near normal
towards the end of next week as upper troughing sets up over the
area.
Any of the showers and tstms the next few days will have the
potential to drop downpours which may result in flooding. Pay
attention to the fcsts the next few days. Flood watches may be
issued if confidence increases with regards to areal and timing of
any potential flooding.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Rest of this afternoon...VFR sct clouds aoa 5000 ft. sw wind gusty
15-20 kt this afternoon. Brief IFR cigs/vsby and gusty wind to 35
kt possible in showers/tstms whereever they migrate late this
aftn, principally KABE/KRDG. Cap is a limiting factor on
convection MD/DE/far s NJ.
Tonight...VFR sct-bkn aoa 5000 ft with remaining convection producing
brief IFR conditions before dying out late at night. Possible
mvfr fog/haze near 10z Saturday. s-sw wind.
Saturday...VFR scattered clouds aoa 5000 ft with sw wind gusty
15-20 kt. Tstms possible during mid and late afternoon KRDG/KABE
especially with brief IFR conds and gusty wind to 35 kt.
OUTLOOK...
Saturday night thru Monday...Mostly VFR, but scattered showers
and tstms will lower cigs/vsbys at times.
Tuesday...A better chance of lower cigs/vsbys with showers and
tstms crossing the region.
&&
.MARINE...
SCA for the coastal Atlantic waters adjacent to NJ through 2 AM
tonight continues. S-SW wind gusts to 25 kt are possible mid
afternoon thru mid evening though hot air over warm water will
limit transfer. Seas may also build to near 5 ft offshore in
response to the strengthening gradient winds. Farther south into
the DE Bay and coastal Atlantic waters off DE, expect winds and
seas to be below SCA criteria.
May need another SCA late Saturday but there could be a 12 hour
downtime from any SCA criteria that are met this evening. Thats
why I did not extend SCA through much of the day Saturday.
SSTs overall continue well above normal though upwelling has
developed at ACY where the water temperature has dipped from its
20+ year record at 22z/20 of 83F down to about 71 this morning.
OUTLOOK...
Saturday night through Sunday... Marginal low end SCA flag
conditions. Scattered showers and tstms with locally higher winds
and seas.
Monday thru Tuesday...Sub-SCA expected with a chance of tstms.
Rip Currents...
Today...Beach patrol conference call 1015AM: relatively quiet
this morning with what should be packed beaches. However, despite
going into the high tide cycle today, the somewhat offshore hot
wind of late this morning will bend to somewhat onshore south
southwest this afternoon, affording some cooling on the beaches
but also increasing the risk for the formation of dangerous rip
currents. MDT risk continues NJ, Low DE.
Saturday...We are anticipating a marginal moderate risk for the
formation of dangerous rip currents along the NJ coast, then
probably decreasing to a low risk Monday-Tuesday with local higher
enhanced variations possible. The modeled long period swell of 1
foot 12 seconds should decrease slightly to a 10 second 1 ft swell
early next week. Then its just a matter of the the strength of the
southerly wind that guides the risk as well as how much short
period swell develops.
RIP current related fatalities as occurred early this week are
notably at non guarded areas and after the beach patrols go home.
This information must be communicated: "to ensure safety, swim in
the presence of a life guard". Also August is the month in our
area with greatest number of fatalities.
&&
.CLIMATE...
RER max's today that may be approached. Values already within 2-3F
of the stations listed below.
PHL 99 1900
TTN 96-2002 and 1896.
For Saturday our 330 AM fcst has a fcst of near record at ACY
where the record is 96-2005 and 2002.
#90 degree days through yesterday, yearly mean fm POR, xmacis POR
ABE 23 17 1922
ACY 20 10 1874
GED 24 27 1998
PHL 27 21 1873
RDG 25 21 1999
TTN 22 20 1998
ILG 22 20 1894
ABE only 1 day below normal since 7/21.
Monthly avg through August 11th within 1/2 degree of normal at
ACY GED MPO. All other stations 1 to 3F degrees above normal.
Guidance generally has no below normal days foreseen for the next
two weeks. The idea... its summer and overall it will be warmer
than normal with very little interruption in the daily above
normal temps foreseen for the next two weeks.
&&
.EQUIPMENT...
DOV dewpoint continues to run maybe 4-5F too warm compared to nearby
DEOS sites, affecting instability analysis, heat index values, and
of course, rh.
ESN dewpoint, although it seems a touch high, it is adjacent Chesapeake
Bay where SSTs are in the mid 80s. WWD and MJX may be a touch high
but reasonable.
FWN has rts.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Excessive Heat Warning from noon Saturday to 9 PM EDT Sunday
for PAZ101-103-105.
Heat Advisory until 8 PM EDT this evening for PAZ060>062-101-
103-105.
Excessive Heat Warning until 9 PM EDT Sunday for PAZ070-071-
102-104-106.
Heat Advisory from noon to 7 PM EDT Saturday for PAZ054-055.
Excessive Heat Warning from noon to 9 PM EDT Saturday for
PAZ060>062.
Excessive Heat Watch from Sunday afternoon through Sunday
evening for PAZ060>062.
NJ...Excessive Heat Warning from noon Saturday to 9 PM EDT Sunday
for NJZ008>010-012>014-016-020>027.
Heat Advisory until 8 PM EDT this evening for NJZ001-007>010-
012-013-016-020>023-027.
Excessive Heat Warning until 9 PM EDT Sunday for NJZ015-
017>019.
Excessive Heat Warning from noon to 9 PM EDT Saturday for
NJZ001-007.
Excessive Heat Watch from Sunday afternoon through Sunday
evening for NJZ001-007.
DE...Excessive Heat Warning from noon Saturday to 9 PM EDT Sunday
for DEZ002>004.
Heat Advisory until 8 PM EDT this evening for DEZ002-003.
Excessive Heat Warning until 9 PM EDT Sunday for DEZ001.
MD...Excessive Heat Warning from noon Saturday to 9 PM EDT Sunday
for MDZ008-012-015-019-020.
Heat Advisory until 8 PM EDT this evening for MDZ008-012-015-
019-020.
MARINE...Small Craft Advisory until 2 AM EDT Saturday for ANZ450>453.
&&
Synopsis...AMC
Near Term...Drag 309
Short Term...Drag
Long Term...O'Hara
Aviation...Drag/O'Hara 309
Marine...Drag/O'Hara 309
Climate...
Equipment...Hazardous weather outlook, Aug 12, 4:30 AM EDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 430 AM EDT FRI AUG 12 2016 DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-130830- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 430 AM EDT FRI AUG 12 2016 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. LOCALLY HEAVY RAINS AND FLOODING ARE POSSIBLE WITH ANY SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007>010-012-013-020-027-PAZ060>062-101-103-105-130830- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER- WESTERN MONTGOMERY-UPPER BUCKS- 430 AM EDT FRI AUG 12 2016 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...EXCESSIVE HEAT WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. LOCALLY HEAVY RAINS AND FLOODING ARE POSSIBLE WITH ANY SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ054-055-130830- CARBON-MONROE- 430 AM EDT FRI AUG 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. LOCALLY HEAVY RAINS AND FLOODING ARE POSSIBLE WITH ANY SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-130830- SUSSEX- 430 AM EDT FRI AUG 12 2016 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...EXCESSIVE HEAT WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. LOCALLY HEAVY RAINS AND FLOODING ARE POSSIBLE WITH ANY SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-130830- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- CUMBERLAND-ATLANTIC-CAPE MAY- 430 AM EDT FRI AUG 12 2016 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...EXCESSIVE HEAT WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-130830- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 430 AM EDT FRI AUG 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THERE WILL BE A MODERATE RISK FOR THE FORMATION OF RIP CURRENTS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-130830- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 430 AM EDT FRI AUG 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-130830- DELAWARE BEACHES- 430 AM EDT FRI AUG 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 12, 3:24 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
324 PM EDT FRI AUG 12 2016
MDZ008-012-122015-
CECIL-KENT-
324 PM EDT FRI AUG 12 2016
...A STRONG THUNDERSTORM WILL AFFECT CECIL AND NORTHERN KENT
COUNTIES...
AT 323 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEWTOWN...OR 10 MILES
SOUTH OF ABERDEEN PROVING GROUND...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3926 7622 3929 7617 3932 7618 3934 7616
3933 7614 3937 7611 3937 7606 3943 7599
3946 7601 3952 7598 3955 7603 3955 7608
3961 7613 3967 7606 3969 7580 3927 7577
3924 7601 3921 7605 3917 7627
TIME...MOT...LOC 1923Z 252DEG 23KT 3932 7621
JJMThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 10:39 PM EDT | Special Weather Statement | PHI | Sussex, Warren | 51 min |
| Aug 11, 10:57 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Sussex, Warren | 4 hr |
| Aug 11, 11:13 PM EDT | Flash Flood Warning | PHI | Morris, Sussex, Warren | 4 hr |
| Aug 12, 12:06 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset | 3 hr |
| Aug 12, 4:24 AM EDT | Small Craft Advisory | PHI | 20 hr | |
| Aug 12, 5:40 PM EDT | Special Weather Statement | PHI | Morris | 50 min |
| Aug 12, 5:44 PM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 31 min |
| Aug 12, 6:11 PM EDT | Special Weather Statement | PHI | Somerset | 34 min |
| Aug 12, 3:04 AM EDT | Special Weather Statement | PHI | Lehigh, Northampton | 56 min |
| Aug 12, 3:38 PM EDT | Heat Advisory | PHI | Carbon, Monroe | 27 hr |
| Aug 12, 3:53 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 52 min |
| Aug 12, 4:03 PM EDT | Special Weather Statement | PHI | Berks, Chester | 57 min |
| Aug 12, 4:45 PM EDT | Special Weather Statement | PHI | Lehigh, Northampton | 60 min |
| Aug 12, 4:49 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery | 41 min |
Nearby
Special Weather Statements in Maryland, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.